# SDR ASOA05796

- Difficulty date: September 23, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, CORROSION WAS FOUND ON THE CARGO SILL NUT PLATE AFT OF THE LAVATORY AT FS 559 +80 RT. MAINTENANCE REMOVED AND REPLACED CORRODED NUT PLATES ON CARGO SILL RT SIDE AFT OF LAV 559+80 IAW SRM 51-00-00 (CLOSED)
